# SDR UALA2011120506651

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 88,342 hours, 14,077 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN VARIOUS LOCATIONS ON FLOORBEAM AND T-CAP STA 287, FROM BL 0.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOORBEAM, ANGLES AND STRAPS PER SRM ON PEMCO NR 3363N00555.
